# SDR 05FDEA00105

- Difficulty date: January 16, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 42,837 hours, 9,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, SEAT TRACK BETWEEN STA Y= 755 TO Y= 840, X= 47.50 FOUND WORN.CARRIED OUT REPAIR AS PER SRM 53-70-00 VOLUME I, FIGURE 1.
